# SDR DHL9980734C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK PROGRESSING THROUGH STEP HOLE AT STA 69.5 WW 5.  CUT OUT DAMAGED SECTION OF SKIN AND FABRICATED FILLER 4 X 4' AND DOUBLER 9.75 X 6 PER SRM 57-2-0 AND 57-2-1.
